Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On rearrangements of Walsh-Fourier series and Hardy-Littlewood type maximal inequalities


Author: Wo-Sang Young
Journal: Bull. Amer. Math. Soc. 80 (1974), 490-494
MSC (1970): Primary 42A56; Secondary 42A20, 46E30
DOI: https://doi.org/10.1090/S0002-9904-1974-13463-4
MathSciNet review: 0333571
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. A. Balašov, On series with respect to a Walsh system with monotone coefficients, Sibirsk. Mat. Ž. 12 (1971), 25-39=Siberian Math. J. 12 (1971), 18-28. MR 44 #1982. MR 284758
  • 2. A. P. Calderón and A. Zygmund, A note on the interpolation of sublinear operators, Amer. J. Math. 78 (1956), 282-288. MR 18, 586. MR 82647
  • 3. L. Carleson, On the convergence and growth of partial sums of Fourier series, Acta Math. 116 (1966), 135-157. MR 33 #7774. MR 199631
  • 4. K. L. Chung, A course in probability theory, Harcourt, Brace and World, New York, 1968. MR 37 #4842. MR 229268
  • 5. J. Gosselin and W. S. Young, On rearrangements of Vilenkin-Fourier series which preserve almost everywhere convergence (to appear). MR 399756
  • 6. R. A. Hunt, On the convergence of Fourier series, Orthogonal Exansions and their Continuous Analogues (Proc. Conf., Edwardsville, Ill., 1967), Southern Illinois Univ. Press, Carbondale, Ill., 1968, pp. 235-255. MR 38 #6296. MR 238019
  • 7. R. A. Hunt, Almost everywhere convergence of Walsh-Fourier series of L2 functions, Actes, Congrès Intern. Math. 1970 (2), 655-661. MR 511000
  • 8. K. H. Moon, Maximal functions related to certain linear operators, Doctoral Dissertation, Purdue University, West Lafayette, Ind., 1972.
  • 9. P. Sjölin, An inequality of Paley and convergence a.e. of Walsh-Fourier series, Ark. Mat. 7 (1969), 551-570. MR 39 #3222. MR 241885
  • 10. E. M. Stein, Topics in harmonic analysis related to the Littlewood-Paley theory, Ann. of Math. Studies, no. 63, Princeton Univ. Press, Princeton, N.J.; Univ. of Tokyo Press, Tokyo, 1970. MR 40 #6176. MR 252961
  • 11. W. S. Young, Maximal inequalities and almost everywhere convergence, Doctoral Dissertation, Purdue University, West Lafayette, Ind., 1973.
  • 12. W. S. Young, On the a.e. convergence of Walsh-Kaczmarz-Fourier series, Proc. Amer. Math. Soc. (to appear). MR 350310

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A56, 42A20, 46E30

Retrieve articles in all journals with MSC (1970): 42A56, 42A20, 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13463-4

American Mathematical Society